# SDR SWAA2018090524823

- Difficulty date: August 28, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 48,798 hours, 28,703 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D0366
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT INDICATOR LIGHT L1188 CONNECTOR D0366 DAMAGED.  R&R CONNECTOR IAW WDM & AMM.
